# SDR 2002F00799

- Difficulty date: June 17, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE CHECK, FOUND COCKPIT DOOR EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW MM 33-50-71.  AIRCRAFT RETURNED TO SERVICE.  (M)
